MathSciNet Relay Station
MathSciNet bibliographic data
MR1041711 14J10 (14H10 14J25)
Matsusaka, Shigeru Some numerical invariants of hyperelliptic fibrations. J. Math. Kyoto Univ. 30 (1990), no. 1, 33–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement